MathSciNet Relay Station
MathSciNet bibliographic data
MR1168343 32E20
Forstnerič, Franc The length of a set in the sphere whose polynomial hull contains the origin. Indag. Math. (N.S.) 3 (1992), no. 2, 169–172.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement